Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recovered of loose stools, fever and headaches then. Widal shows positive. Treatment and diet to follow ?

my son is 8 years old.he had loose stools last week and was better.had fever and head ache for 2 days he was fine for a week then again he had head ache and loose stools .done a blood widal test and typhoid shows S typhi O 1:160 and H 1:80 positive how should i treat him ,doctor had put him in tab omnix -100 mcg.what is the diet should be followed
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Omnix contains cefixime and is an effective oral medication for Typhoid fever.
Continue the medication as prescribed by your Pediatrician in appropriate dosage and appropriate duration as Typhoid fever requires pronged duration like 10 days to 2 weeks depending on the disappearance of fever.
You should give a soft diet, home made.
Avoid fried, spicy, oily and junk food.
Maintain hydration by giving plenty of oral fluids.
Give proper rest.
Hope I have answered your query.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor